Author: Ali Abbas; Jean-Pierre Croisille;

Title: A Fourth Order Hermitian Box-Scheme with Fast Solver for the Poisson Problem in a Square

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 49

Page: 239 - 267

Year: 2011


Author: Shan Chen; Dinghui Yang; Xiaoying Deng;

Title: A Weighted Runge-Kutta Method with Weak Numerical Dispersion for Solving Wave Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 7

Page: 1027 - 1048

Year: 2010


Author: Magdi Shoucri; BE Colombo, SP; Rizzo, CL

Title: THE APPLICATION OF THE METHOD OF CHARACTERISTICS FOR THE NUMERICAL SOLUTION OF HYPERBOLIC DIFFERENTIAL EQUATIONS

Journal: NUMERICAL SIMULATION RESEARCH PROGRESS

Page: 1 - 98

Year: 2009